Be sure you are taking the medicine with food in your stomach. Taking it on an empty stomach can really cause a lot of nausea in some people. If this doesnt help, then you should speak to your Dr about it. It may be that you are unable to tolerate the medicine. Nausea and vomiting are a side effect of OxyContin. It does help some people if they take the medicine with food and/or milk.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 1 answer
Posted 19 Oct 2010 • 3 answers
Ive been on oxycontin 40mgs for over nine years now, from the time I started taking them, I slowley?
Posted 27 Jan 2011 • 5 answers
Posted 5 May 2011 • 2 answers
Posted 28 Sep 2011 • 1 answer